American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6

[91] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Claude LeBrun. Twistors, K\"ahler manifolds, and bimeromorphic geometry. I . J. Amer. Math. Soc. 5 (1992) 289-316. MR 1137098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Claude LeBrun and Yat Sun Poon. Twistors, K\"ahler manifolds, and bimeromorphic geometry. II . J. Amer. Math. Soc. 5 (1992) 317-325. MR 1137099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Massimiliano Pontecorvo. Hermitian surfaces and a twistor space of algebraic dimension $2$ . Proc. Amer. Math. Soc. 113 (1991) 177-186. MR 1074754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Wan-Xiong Shi. Complete noncompact Kähler manifolds with positive holomorphic bisectional curvature. Bull. Amer. Math. Soc. 23 (1990) 437-440. MR 1044171.
Abstract, references, and article information   
View Article: PDF

[96] David E. Blair. Nonexistence of $4$-dimensional almost Kaehler manifolds of constant curvature . Proc. Amer. Math. Soc. 110 (1990) 1033-1039. MR 1043404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Johann Davidov and Oleg Muškarov. Twistor spaces with Hermitian Ricci tensor . Proc. Amer. Math. Soc. 109 (1990) 1115-1120. MR 1017845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Walter Seaman. Existence and uniqueness of algebraic curvature tensors with prescribed properties and an application to the sphere theorem . Trans. Amer. Math. Soc. 321 (1990) 811-823. MR 1005083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] G. Tian and Shing-Tung Yau. Complete K\"ahler manifolds with zero Ricci curvature. I . J. Amer. Math. Soc. 3 (1990) 579-609. MR 1040196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information   
View Article: PDF

[103] Quo-Shin Chi and Yunbo Zheng. Rigidity of pseudo-holomorphic curves of constant curvature in Grassmann manifolds . Trans. Amer. Math. Soc. 313 (1989) 393-406. MR 992602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Jeffery D. McNeal. Holomorphic sectional curvature of some pseudoconvex domains . Proc. Amer. Math. Soc. 107 (1989) 113-117. MR 979051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Robert Bryant and Reese Harvey. Submanifolds in hyper-K\"ahler geometry . J. Amer. Math. Soc. 2 (1989) 1-31. MR 953169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[108] Domenico Perrone. On the spectral rigidity of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 871-875. MR 964867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] H. Mori and Y. Watanabe. A K\"ahler deformation of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 103 (1988) 910-912. MR 947680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Charles P. Boyer. A note on hyper-Hermitian four-manifolds . Proc. Amer. Math. Soc. 102 (1988) 157-164. MR 915736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Chuan-Chih Hsiung and Kenneth Michael Shiskowski. Euler-Poincar\'e characteristic and higher order sectional curvature. I . Trans. Amer. Math. Soc. 305 (1988) 113-128. MR 920149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Carlos T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization . J. Amer. Math. Soc. 1 (1988) 867-918. MR 944577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Yasuo Matsushita. Pseudo-Chern classes of an almost pseudo-Hermitian manifold . Trans. Amer. Math. Soc. 301 (1987) 665-677. MR 882709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Tōru Ishihara. Kinematic formulas for Weyl's curvature invariants of submanifolds in complex projective space . Proc. Amer. Math. Soc. 97 (1986) 483-487. MR 840634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Marco Rigoli. A rigidity result for holomorphic immersions of surfaces in ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 317-320. MR 770544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Antonio Ros. Positively curved Kaehler submanifolds . Proc. Amer. Math. Soc. 93 (1985) 329-331. MR 770547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Josef Dorfmeister. Simply transitive groups and K\"ahler structures on homogeneous Siegel domains . Trans. Amer. Math. Soc. 288 (1985) 293-305. MR 773062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Ian Graham and H. Wu. Some remarks on the intrinsic measures of Eisenman . Trans. Amer. Math. Soc. 288 (1985) 625-660. MR 776396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6